Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 36, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 5:19 PM MDT for Bowman County, Slope County, North Dakota. It was in force for 56 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2015, 5:19 PM MDT (23:19 UTC)
- Expired
- Jun 19, 2015, 6:15 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Bowman County, ND, Slope County, ND
The radar
The Rapid City radar (KUDX), 235 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:48 PM MDT | HAIL 2.75 | 5 Wnw Sunset Butte, ND | MANILY GOLF BALL SIZED HAIL WITH SOME BASEBALLS. HAIL LASTED ABOUT 5 MINUTES. |
| Jun 19, 5:50 PM MDT | HAIL 2.75 | 5 W Sunset Butte, ND | HAIL SIZE RANGED FROM 1.25 TO 2.75 INCHES IN SIZE. |
| Jun 19, 5:50 PM MDT | HAIL 2.75 | 9 S Marmarth, ND | HAIL SIZE RANGED FROM 1.25 TO 2.75 INCHES IN SIZE. |
| Jun 19, 6:13 PM MDT | HAIL 1.75 | 7 Ese Sunset Butte, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:01 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 11.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS53 KBIS 192319
SVRBIS
NDC011-087-200015-
/O.NEW.KBIS.SV.W.0036.150619T2319Z-150620T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM MDT FRI JUN 19 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN BOWMAN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 615 PM MDT
* AT 519 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BAKER...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MARMARTH AROUND 540 PM MDT.
RHAME AROUND 605 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PRETTY
BUTTE...SUNSET BUTTE AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4607 10404 4643 10404 4636 10330 4595 10344
4594 10360 4604 10405
TIME...MOT...LOC 2319Z 285DEG 30KT 4629 10421
HAIL...1.50IN
WIND...60MPH
$$
AYD3 follow-up statements
818
WWUS53 KBIS 192326
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
526 PM MDT FRI JUN 19 2015
NDC011-087-200015-
/O.CON.KBIS.SV.W.0036.000000T0000Z-150620T0015Z/
SLOPE ND-BOWMAN ND-
526 PM MDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHWESTERN SLOPE AND WESTERN BOWMAN COUNTIES...
AT 525 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF BAKER...MOVING EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MARMARTH AROUND 540 PM MDT.
RHAME AROUND 615 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PRETTY
BUTTE...SUNSET BUTTE AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND TORNADOES. MOVE QUICKLY
TO A SAFE SHELTER...SUCH AS AN INTERIOR ROOM...A BATHROOM OR CLOSET
OR BASEMENT.
&&
LAT...LON 4607 10404 4643 10404 4636 10330 4595 10344
4594 10360 4604 10405
TIME...MOT...LOC 2325Z 287DEG 26KT 4627 10414
HAIL...1.50IN
WIND...60MPH
$$
AYD779
WWUS53 KBIS 192347
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
547 PM MDT FRI JUN 19 2015
NDC011-087-200015-
/O.CON.KBIS.SV.W.0036.000000T0000Z-150620T0015Z/
SLOPE ND-BOWMAN ND-
547 PM MDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHWESTERN SLOPE AND WESTERN BOWMAN COUNTIES...
AT 546 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF MARMARTH...OR 21 MILES WEST OF BOWMAN...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
RHAME AROUND 600 PM MDT.
BOWMAN AROUND 615 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PRETTY
BUTTE...SUNSET BUTTE AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING LARGE HAIL...DESTRUCTIVE
STRAIGHT LINE WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE
SHELTER...SUCH AS AN INTERIOR ROOM...A BATHROOM OR CLOSET OR
BASEMENT.
&&
LAT...LON 4607 10404 4640 10404 4636 10330 4595 10344
4594 10360 4604 10405
TIME...MOT...LOC 2346Z 290DEG 36KT 4620 10385
HAIL...1.50IN
WIND...60MPH
$$
AYD061
WWUS53 KBIS 200001
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
601 PM MDT FRI JUN 19 2015
NDC087-200010-
/O.CAN.KBIS.SV.W.0036.000000T0000Z-150620T0015Z/
SLOPE ND-
601 PM MDT FRI JUN 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SLOPE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4602 10395 4615 10394 4628 10391 4628 10333
4626 10333 4595 10344 4594 10361
TIME...MOT...LOC 0000Z 294DEG 31KT 4613 10368
$$
NDC011-200015-
/O.CON.KBIS.SV.W.0036.000000T0000Z-150620T0015Z/
BOWMAN ND-
601 PM MDT FRI JUN 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR CENTRAL BOWMAN COUNTY...
AT 600 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
RHAME...OR 14 MILES WEST OF BOWMAN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL BOWMAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SUNSET
BUTTE AND GRIFFIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4602 10395 4615 10394 4628 10391 4628 10333
4626 10333 4595 10344 4594 10361
TIME...MOT...LOC 0000Z 294DEG 31KT 4613 10368
HAIL...1.50IN
WIND...60MPH
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:10 PM MDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 19, 2:10 PM MDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 310 PM CDT FRI JUN 19 2015 .UPDATE... ISSUED AT 309 PM CDT FRI JUN 19 2015 QUICK UPDATE TO ISSUE SEVERE THUNDESTORM WATCH 313 FOR WESTERN AND MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS THE SHORT TERM FORECAST. AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT. CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER DETAILS. CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY. A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S DEWPOINTS IN PLACE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 149 PM CDT FRI JUN 19 2015 A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME. SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS. THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH. THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 309 PM CDT FRI JUN 19 2015 SEVERE THUNDERSTORMS INITIATING AFTER 20Z FRIDAY IN WESTERN NORTH DAKOTA AND AROUND 00Z SATURDAY IN CENTRAL NORTH DAKOTA...IS THE MAIN HAZARD FOR THE TERMINALS. STRONG WINDS...HAIL...AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS. ENOUGH CONFIDENCE AT THIS TIME TO MENTION HEAVY THUNDERSTORMS WITH GUSTS TO 45KT AT KDIK/KBIS/KJMS LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. KISN/KMOT REMAINS MORE UNCERTAIN AT THIS TIME FOR HEAVY THUNDERSTORMS AND HAVE DECIDED TO MENTION MODERATE AT KISN AND VCTS AT KMOT. SEVERE WEATHER WILL DIMINISH BY AROUND 06Z WITH KJMS THE LAST REMAINING AERODROME TO HAVE SHOWERS THROUGH 07Z. STRATUS/MVFR CIGS TO FOLLOW FOR KJMS SATURDAY MORNING...WITH SCT CLOUDS ELSEWHERE. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...AYD LONG TERM...KS AVIATION...KS
Hazardous weather outlook, Jun 19, 12:45 PM MDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 145 PM CDT FRI JUN 19 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-201845- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 145 PM CDT FRI JUN 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA LATE THIS AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA THROUGH THE EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WIND AND POSSIBLY A FEW TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER IS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. AYD
In the hours before
Special weather statement, Jun 19, 3:15 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT FRI JUN 19 2015
NDZ001-009-017-192215-
DIVIDE ND-WILLIAMS ND-MCKENZIE ND-
415 PM CDT FRI JUN 19 2015
...SEVERE THUNDERSTORMS IN NORTHEAST MONTANA...WEST OF
WILLISTON...WERE MOVING TOWARD THE NORTH DAKOTA BORDER...
AT 408 PM CDT...SEVERE THUNDERSTORMS WERE MOVING THROUGH ROOSEVELT
COUNTY MONTANA. THE LEADING EDGE OF THE STORMS WAS 45 MILES WEST OF
WILLISTON...AND MOVING EAST-SOUTHEAST AT NEARLY 50 MILES PER HOUR.
STORMS WILL BE CROSSING THE MONTANA AND NORTH DAKOTA BORDER AROUND
430 PM CDT...330 PM MDT...ALONG THE MISSOURI RIVER. IF THESE STORMS
MOVE INTO YOUR ARE SEEK SHELTER INSIDE.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4899 10297 4739 10315 4750 10404 4898 10405
4900 10355
TIME...MOT...LOC 2108Z 272DEG 50KT 4827 10464
MARTIN/SIMOSKOSpecial weather statement, Jun 19, 3:59 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI JUN 19 2015
NDZ009-017-192245-
WILLIAMS ND-MCKENZIE ND-
459 PM CDT FRI JUN 19 2015
...THUNDERSTORMS WERE CROSSING THE MONTANA AND NORTH DAKOTA BORDER
WEST OF WILLISTON...
AT 455 PM CDT /355 PM MDT/...STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF FROID TO 13 MILES NORTH OF
ENID...MONTANA...WERE MOVING EAST-SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS AS THEY CROSS INTO THE TRENTON...FORT UNION...AND EAST
FAIRVIEW AREA. CONTINUOUS LIGHTING WILL ALSO OCCUR.
GET INSIDE BEFORE THESE STORMS MOVE INTO YOUR AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON THE MISSOURI RIVER NEAR WILLISTON GET OFF THE WATER AND TO
SHORE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR NORTHWESTERN NORTH DAKOTA.
LAT...LON 4834 10405 4837 10400 4783 10295 4738 10361
4754 10404
TIME...MOT...LOC 2154Z 307DEG 50KT 4830 10428 4790 10475
MARTIN/SIMOSKOLocal storm report, Jun 19, 4:44 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 14 NW ALEXANDER 47.99N 103.86W
06/19/2015 E1.75 INCH MCKENZIE ND TRAINED SPOTTER
STILL HAILING AT THE TIME THIS REPORT WAS SENT. GOLF
BALL SIZE HAIL WAS THE LARGEST STONE AND THERE WERE FEW
OF THEM. ALSO HAD VERY HEAVY RAIN BUT NO AMOUNT. GUSTY
WIND BUT NO ESTIMATE AS CALLER WAS SHELTERED.
&&
KSIMOSKOThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 5:58 AM MDT | Special Weather Statement | BIS | McHenry | 47 min |
| Jun 19, 6:04 AM MDT | Special Weather Statement | BIS | McLean | 41 min |
| Jun 19, 3:15 PM MDT | Special Weather Statement | BIS | Divide, McKenzie, Williams | 60 min |
| Jun 19, 3:59 PM MDT | Special Weather Statement | BIS | McKenzie | 46 min |
| Jun 19, 4:11 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 64 min |
| Jun 19, 4:47 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, McKenzie | 58 min |
| Jun 19, 5:02 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Jun 19, 5:31 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 41 min |
| Jun 19, 5:41 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, McLean, Mercer | 64 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.